MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD PRECISION GLIDE NEEDLE / INJECTION; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON, DICKINSON AND COMPANY BD PRECISION GLIDE NEEDLE / INJECTION; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 305129
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
Becton, dickinson and company, bd precision glide needle, 21g x 2 (0.8mm x 50mm) injection needle not included in sealed, sterile packaging.Only the cap was in the packaging.

Brand Name
BD PRECISION GLIDE NEEDLE / INJECTION
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
franklin lakes NJ 07417
MDR Report Key8362957
Report NumberMW5084230
Device Sequence Number1588051
Product Code FMI
UDI-Device Identifier00382903051298
UDI-Public(01)00382903051298
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number305129
Device Catalogue Number305129
Device Lot Number8250832
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR